# SDR WX0A070749

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591757921
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRANCE DOOR CUTOUT FRAME CRACKED .75 INCH ON FWD EDGE 5 INCHES BELOW UPPER DOOR HINGE.  STOP DRILLED CRACK, HFEC INSPECTED CRACK CONTAINMENT, FABRICATED, LOCATED, DRILLED AND INSTALLED REPAIR DOUBLER AND RADIUS BLOCK IAW MD80 51-01 PG 9, 51-70-05 AND DOUGLAS DRAWING 9956259.
